On the parametrization of boundary-value problems with three-point non-linear restrictions

Miklós Rontó, K. Marynets

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)

Abstract

We obtain some results concerning the solutions of certain types of three-point non-linear boundary-value problems, subject to non-linear boundary conditions. We reduce the given problem to a parametrized one with linear two-point boundary restrictions containing some artificially introduced parameters. By the study of the transformed two-point problem we justify our method, which is based upon a special type of approximations constructed in analytic form.

Original languageEnglish
Pages (from-to)91-106
Number of pages16
JournalMiskolc Mathematical Notes
Volume13
Issue number1
Publication statusPublished - 5 Nov 2012
Externally publishedYes

Keywords

  • Determining system
  • Numerical-analytic method
  • Successive approximations
  • Three-point non-linear boundary-value problem

Fingerprint Dive into the research topics of 'On the parametrization of boundary-value problems with three-point non-linear restrictions'. Together they form a unique fingerprint.

  • Cite this